Babygesic 100mg Orange Flavour Drops 15ml
Babygesic 100 MG/ML Description
Paracip 650 tablet contains paracetamol which is also known as Acetaminophen. Paracip 650 tablet is used to reduce fever and relieve pain. It works by inhibiting the action of certain substances whic
h causes pain and acts on the brain centre which is responsible for controlling body temperature. The chances of getting side effects with Paracip 650 is mostly rare, but sometimes you may experience skin rash or itching. If you experience any allergic symptoms after taking this medicine, visit your doctor or nearest hospital. Taking paracetamol for a prolonged duration and in high doses is associated with serious liver damage.
Uses of Babygesic 100 MG/ML
Contraindications of Babygesic 100 MG/ML
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of Babygesic 100 MG/ML
Precautions and Warnings of Babygesic 100 MG/ML
Other General Warnings
- You have severe liver or kidney disease.
- You are an alcoholic or are suffering from chronic malnutrition.
- You are suffering from any infection.
- Do not take Paracip 650 if you are taking other medicines containing paracetamol, taking too much paracetamol can cause liver damage.
Mode of Action of Babygesic 100 MG/ML
How Does It Work?
Directions for Use of Babygesic 100 MG/ML
Interactions of Babygesic 100 MG/ML
Interactions with other medicines
- Be cautious if you are taking medicines such as metoclopramide or domperidone used to treat nausea or vomiting, a blood thinner such as warfarin and antibiotic such as chloramphenicol.
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours.
Storage and disposal of Babygesic 100 MG/ML
- Store Paracip 650 tablets below 25°C.
- Keep it out of the reach of children and pets.
Dosage of Babygesic 100 MG/ML
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.